Doing something

In between meds means in between states.  I am tapering off the 100 mg topomax @ 50 mg and hoping to maintain that dose while getting the rash that developed @ 100 mg x 1 week to recede.  So far, it is receding, but slowly.  So is the initial mood lift and subsequent dip from going off the wellbutrin 100 mg cold turkey because of those pesky suicidal ideations.  Since I tapered back to 50 mg on the topomax, my anxiety dreams have slowed, and I feel about 40% less panicked/ nauseous/ enraged by situations at work, but I still am exhausted and prone to inner rage storms even if I’m less overtly weepy.

Monday, I started on 5 mg lexapro.  It takes up to 3 weeks to be effective, so we will see.  Today, though, I feel my “usual” hypomanic lift from starting an SSRI, which seems to indicate that the lexapro’s doing something.  If it’s not just a hypomanic “crash” from the topomax or the cessation of .5 mg doses of klonopin throughout the day to manage my panic and suicidality instead.  Either that, or the resurgence of spring sunlight this weekend, even with yesterday’s snow, and hence an up tick in my circadian rhythms.  Although I did sleep 10 hours last night.

Then again, that hypomanic productive mood I feel today, where my head feels stuffy, my chest and stomach feel hollow, and I can laugh at any joke as long as it’s mean might be the result of knowing that come Saturday, I have 3 weeks to figure it out and get some of the personal crap in my life out of the way so it looms less if/when I go back to work.

It will tease itself out, I hope.  If I do lots of things, surely something will work.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s